Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 72, NWS Los Angeles, CA

June 9, 2012

NWS Los Angeles, CA issued this small craft advisory at Jun 9, 2012, 6:25 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 6:25 PM PDT (01:25 UTC)
Expired
Jun 10, 2012, 3:00 AM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WHUS76 KLOX 100125
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
625 PM PDT SAT JUN 9 2012

PZZ673-100930-
/O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
/O.NEW.KLOX.SC.Y.0072.120610T0125Z-120610T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
625 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT...DIMINISHING
  TO 10 TO 20 KT LATE TONIGHT.

* SEAS...8 TO 11 FEET THIS EVENING WILL SUBSIDE TO 7 TO 9 FEET
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-100930-
/O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
/O.NEW.KLOX.SC.Y.0072.120610T0125Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
625 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS 25 KT. THE STRONGEST
  WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...8 TO 11 FEET THIS EVENING...SUBSIDING TO 6 TO 9 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-100930-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
625 PM PDT SAT JUN 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...8 TO 11 FEET IN THE EVENING SUBSIDING TO 7 TO 9 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
153 
WHUS76 KLOX 100308
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
808 PM PDT SAT JUN 9 2012

PZZ670-101000-
/O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
808 PM PDT SAT JUN 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...8 TO 11 FEET IN THE EVENING SUBSIDING TO 7 TO 9 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-101000-
/O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
808 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT... 
  DIMINISHING TO 10 TO 20 KT LATE TONIGHT.

* SEAS...8 TO 11 FEET THIS EVENING WILL SUBSIDE TO 7 TO 9 FEET
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-101000-
/O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
808 PM PDT SAT JUN 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS 25 KT. THE STRONGEST 
  WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS...8 TO 11 FEET THIS EVENING...SUBSIDING TO 6 TO 9 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
481 
WHUS76 KLOX 100732
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1232 AM PDT SUN JUN 10 2012

PZZ670-101000-
/O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/
/O.EXA.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
1232 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT.

* SEAS...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-101000-
/O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
1232 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

* WINDS...NORTH 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT.

* SEAS...7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-101000-
/O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1232 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

* WINDS...NORTH 10 TO 20 KT WITH LOCAL GUSTS UP TO 35 KT.

* SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL
115 
WHUS76 KLOX 100939
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
239 AM PDT SUN JUN 10 2012

PZZ676-101600-
/O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
/O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
239 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM
PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 9 AM PDT THIS MORNING.

* SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A
  DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ670-101600-
/O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
/O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
239 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM
PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 9 AM PDT THIS MORNING.

* SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A
  DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ673-101600-
/O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/
/O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
239 AM PDT SUN JUN 10 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM
PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 9 AM PDT THIS MORNING.

* SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A
  DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

HALL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 4:45 PM PDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 9, 4:45 PM PDT, 1 hour 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
445 PM PDT SAT JUN 9 2012

...UPDATED AVIATION SECTION...

.SYNOPSIS...
AFTER SOME COASTAL CLOUDS TOMORROW MORNING...HIGH PRESSURE WILL MOVE
IN WITH BREEZY OFFSHORE FLOW AND TEMPERATURES ON SUNDAY...WITH
WARMING LIKELY THROUGH TUESDAY. A SLOW COOLING TREND WILL FOLLOW FOR
THE MIDDLE TO END OF NEXT WEEK.

&&

.SHORT TERM (TODAY-TUESDAY)...
TEMPERATURES DOWN ACROSS THE BOARD TODAY...AS A COOLER AIRMASS FROM
A PASSING TROUGH TO THE NORTH TEAMS WITH A STRONG ONSHORE TREND IN
THE GRADIENTS. THESE TRENDS HAVE ALSO KICKED UP SOME GUSTY WINDS IN
THE ANTELOPE VALLEY...WHERE A LOW GRADE WIND ADVISORY WILL REMAIN IN
PLAY THROUGH THIS EVENING. THE LOW CLOUDS AND FOG HAVE CLEARED TO
THE BEACHES THIS AFTERNOON...AND LOOK POISED FOR AN EARLY RETURN.
AFTER MIDNIGHT HOWEVER...CONFIDENCE IS LOW DUE TO THE EXPECTED
BREEZY NORTHEAST WINDS...BUT WOULD BE SURPRISED IF IT IS STRONG
ENOUGH TO SCOUR IT ALL OUT COMPLETELY. HAVE NO REASON TO THINK THAT
THE CENTRAL COAST WILL REMAIN UNDER LESS THAN TYPICAL LOW CLOUDS AND
FOG.

A 1020MB HIGH WILL BUILD OVER THE SURFACE OF UTAH TONIGHT...BEHIND
THE TROUGH CURRENTLY CLIPPING NORTHERN CALIFORNIA. THIS WILL RESULT
IN A QUICK BURST OF BREEZY NORTHEAST WINDS...MAINLY OVER THE LA/VTU
MTNS. DUE TO A MODERATELY STRONG MARINE INVERSION...NOT EXPECTING
THESE WINDS TO WORK DOWN TOO DEEP INTO THE VALLEYS...BUT THE
FOOTHILLS AND SANTA CLARITA VALLEY HAVE THE BEST SHOT OF ANYTHING.
CURRENT WIND ADVISORIES ARE IN PLACE FOR THIS SCENARIO...BUT WILL BE
A VERY LOW GRADE ADVISORY AT BEST...AND STILL BELIEVE THAT THE NAM
MODEL IS OVERDOING THIS BY 10 KTS...ESPECIALLY CONSIDERING WHAT
HAPPENED (OR DID NOT HAPPEN DEPENDING ON YOUR VANTAGE POINT) ON
WEDNESDAY. THESE WINDS WILL COMPLICATE THE TEMPERATURES FOR SUNDAY.
EVERYWHERE SHOULD BE WARMER...BUT BESIDES THE DECENT INTERIOR
WARMING...NOT TERRIBLY CONFIDENT FOR HOW MUCH WARMER THE VALLEYS AND
COASTS WILL REACH. CURRENT FORECAST LIKELY REFLECTS THE WARMEST OF
POSSIBILITIES. DRIER HUMIDITIES WITH THE BREEZY WINDS WILL BRING AN
INCREASED FIRE WEATHER CONCERN...ESPECIALLY FOR THE MOP-UP DUTIES AT
THE FIVE MILE FIRE.

GENERALLY TROUGHY ALOFT MONDAY AND TUESDAY...BUT WEAKER EACH
DAY...WHICH WILL ALLOW THE AIR MASS TO WARM. MOUNTAINS AND INTERIOR
VALLEYS WILL LIKELY RESPOND WITH WARMER TEMPERATURES...BUT COASTAL
SECTIONS WILL REMAIN AT THE MERCY OF THE MARINE LAYER. WITH ONSHORE
GRADIENTS INCREASING EACH DAY...THE MARINE LAYER WILL BE HERE TO
STAY...AND IMAGINING THE LOW CLOUDS AND FOG WILL PENETRATE A LITTLE
DEEPER INLAND EACH DAY. BREEZY ONSHORE WINDS LOOK TO RETURN TO THE
MOUNTAINS AND DESERTS AS WELL.

.LONG TERM (WEDNESDAY-SATURDAY)...
TROUGHY PATTERN WILL CONTINUE THROUGH THE WEEK...BUT STARTING
WEDNESDAY...THE TROUGH WILL DEEPEN THANKS TO A MORE POTENT LOW
PRESSURE SYSTEM THAT WILL PUSH INTO THE PACIFIC NORTHWEST. THIS WILL
BRING A GENERAL COOLING TREND...AND AN EXPANSION OF THE MARINE LAYER
AND STRATUS. THIS SHOULD BRING MORE TYPICAL JUNE-LIKE CONDITIONS BY
THURSDAY...WITH NEAR NORMAL TEMPERATURES...BREEZY ONSHORE
WINDS...AND GLOOMY MORNINGS.

&&

.AVIATION...08/2340Z.
LOW CLOUDS LINGERING ACROSS IMMEDIATE COASTAL AREAS OF LA AND VENTURA
COUNTIES LATE THIS AFTERNOON. WITH STRONG ONSHORE FLOW IN PLACE...LOOKING
FOR EARLY RETURN OF MVFR CIGS ACROSS COASTAL AREAS THIS EVENING...SPREADING
LOCALLY INTO THE VALLEYS. DURING THE OVERNIGHT HOURS...PRESSURE GRADIENTS
EXPECTED TO TREND SHARPLY OFFSHORE WHICH WILL LIKELY RESULT IN MARINE
LAYER BECOMING MORE SHALLOW WITH TIME. THIS TREND SHOULD ALSO ALLOW
FOR AN EARLIER BURNOFF TIME OF LOW CLOUDS SUNDAY MORNING. GUSTY
OFFSHORE BREEZES EXPECTED TO IMPACT KVNY...KPMD...AND KWJF ON SUNDAY
MORNING WITH A CHANCE OF LLWS CONDITIONS.

KLAX...WITH LOW CLOUDS LINGERING ACROSS SANTA MONICA BAY EXPECTING
MVFR CIGS TO MOVE IN QUICKLY THIS EVENING AT KLAX. ALSO ANTICIPATING
EARLIER BURNOFF OF LOW CLOUDS SUNDAY MORNING AND COULD END UP BEING
EARLIER THAN PROJECTED 16Z TIME FRAME.

KBUR...VFR CONDITIONS EXPECTED THROUGH PERIOD. SLIGHT CHANCE OF IFR
CIGS LATER TONIGHT. HOWEVER AT THIS POINT EXPECTING OFFSHORE TRENDS
TO KEEP LOW CLOUDS AND FOG SOUTH AND EAST OF KBUR.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...KITTELL
AVIATION...GOMBERG
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 9, 3:30 PM PDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 PM PDT SAT JUN 9 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-101300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
330 PM PDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

ACROSS THE OUTER COASTAL WATERS...GALE FORCE WINDS...WITH GUSTS TO
40 KNOTS...WILL CONTINUE THROUGH TONIGHT. GUSTY ONSHORE WINDS WILL
IMPACT THE DESERT THIS AFTERNOON AND EVENING CREATING DRIVING
HAZARDS FOR MOTORISTS. GUSTY NORTHEAST WINDS WILL AFFECT PORTIONS OF
THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND THE SANTA CLARITA
VALLEY LATER TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

GUSTY NORTHEAST WINDS WILL AFFECT PORTIONS OF THE LOS ANGELES AND
VENTURA COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY INTO EARLY
SUNDAY AFTERNOON.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:39 AM PDTSmall Craft Advisory for Hazardous SeasLOX6 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.